MAUDE Adverse Event Report: D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV DISPOSABLE PNEUMATIC VITRECTOME, 23 GAUGE

D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV DISPOSABLE PNEUMATIC VITRECTOME, 23 GAUGE
Catalog Number 6267.NMD06
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/06/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This problem is known.We have adapted the vitrectoom body, making it no more tears, so that no air can come in vitrectoom what causes bubbles.Air bubbles found near cutter port, would lead to infection.Hence concluded as reportable, and possible harm may include injury by microbial, viral or prion infection (patient harm).No sample was returned, therefore unable to confirm this complaint.This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer ((b)(4) details of this activity were discussed with cdrh office of compliance (b)(6) during a tele-conference on (b)(6) 2017.All available information has been provided.This complaint has now been closed.
 
Event or Problem Description
A report has been received of an incident that occurred in (b)(6).Air bubble came out from the cutter port.Since we need to report the reason of this problem to the doctor, your prompt action would be greatly appreciated.There is no further information.All has been disclosed.

Brand Name
DISPOSABLE PNEUMATIC VITRECTOME, 23 GAUGE
Common Device Name
DISPOSABLE PNEUMATIC VITRECTOME,
Manufacturer (Section D)
D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV
scheijdelveweg 2
zuidland, netherlands 3214 VN
NL  3214 VN
MDR Report Key7278468
Report Number1222074-2018-00028
Device Sequence Number2248407
Product Code HQE
UDI-Device Identifier08717872001418
UDI-Public08717872001418
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K081877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 10/06/2014
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number6267.NMD06
Device Lot Number2000362599
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2014
Initial Report FDA Received Date02/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1